On improvement of statistical estimators in a power regression problem

Research output: Contribution to journalArticle

Abstract

We consider a task of estimating an unknown parameter in a special class of nonlinear regression problems. The second step of a two-stage estimation method is presented (with the first step consistent estimators being already obtained). The asymptotic normality of these estimators is proved
Original languageEnglish
Pages (from-to)1901-1912
Number of pages12
JournalSiberian Electronic Mathematical Reports
Volume16
DOIs
Publication statusPublished - 2019

Keywords

  • non-linear regression
  • power regression
  • statistical estimators
  • asymptotically normal estimators
  • two-stage estimation
  • improved estimators
  • ASYMPTOTICALLY NORMAL ESTIMATORS
  • UNKNOWN PARAMETER

Cite this